MAUDE Adverse Event Report: MEDTRONIC MEXICO S. DE R.L. DE CV EVOLUT FX VALVE; AORTIC VALVE, PROSTHESIS, PERCUTANEOUSLY DELIV

MEDTRONIC MEXICO S. DE R.L. DE CV EVOLUT FX VALVE; AORTIC VALVE, PROSTHESIS, PERCUTANEOUSLY DELIV
Model Number EVOLUTFX-29
Medical Device Problem Codes Insufficient Device Problem Information (3190); Patient Device Interaction Problem (4001)
Health Effect - Clinical Codes Foreign Body In Patient (2687); Heart Block (4444)
Date of Event 03/02/2023
Type of Reportable Event Death
Event or Problem Description
Medtronic received information that during implant of this transcatheter bioprosthetic valve, the delivery catheter system (dcs) was pulled, causing the nosecone to dislodge the implanted valve and the patient to decompensate.An additional valve was implanted successfully.No additional adverse patient effects were reported.Additional information was received that during the implant of the valve, the right femoral artery was used for the access site.No pre-implant balloon aortic valvuloplasty (bav) was performed.A non-medtronic guidewire (safari) was used during the implant.The valve was implanted into the native annulus.Cuspal overlap technique was used along with slow deployment training guidance.It was reported that the nosecone was not centered within the valve frame inflow prior to with drawing the delivery catheter system (dcs).The dcs was not twisted or torqued during deployment.Hypotension was observe when the patient decompensated and they were placed on extracorporeal membrane oxygenation (ecmo).No additional adverse patient effects were reported.Additional information was received from a patient family member reporting it was a bad experience with putting in the device since the valve got away and had to be replaced, and the implantation of a permanent pacemaker the following day.The indication for the pacemaker was incomplete atrio-ventricular (av) block.The patient died eleven days following the valve implant procedure due to an unspecified cause.
 
Additional Manufacturer Narrative
Continuation of d10: product id: evolutfx-29 (serial: (b)(6)); product type: 0195-heart valves; implant date (b)(6) 2023; product id: d-evolutfx-2329 (lot: 0011517012); product type: 0195-heart valves.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
EVOLUT FX VALVE
Common Device Name
AORTIC VALVE, PROSTHESIS, PERCUTANEOUSLY DELIV
Manufacturer (Section D)
MEDTRONIC MEXICO S. DE R.L. DE CV
av. paseo del cucapah #10510
tijuana,bc 22210
MX  22210
Manufacturer (Section G)
MEDTRONIC MEXICO S. DE R.L. DE CV
av. paseo del cucapah #10510
tijuana,bc 22210
MX   22210
Manufacturer Contact
alison sweeney
parkmore business park west
galway 
EI  
091708096
MDR Report Key24202316
Report Number9617601-2026-00735
Device Sequence Number12133503
Product Code NPT
UDI-Device Identifier00763000370701
UDI-Public(01)00763000370701(17)241201
Combination Product (Y/N)N
Initial Reporter StateNE
Initial Reporter CountryUS
PMA/510(K) Number
P130021
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 01/28/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date12/01/2024
Device Model NumberEVOLUTFX-29
Device Catalogue NumberEVOLUTFX-29
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/02/2026
Initial Report FDA Received Date01/28/2026
Date Device Manufactured12/02/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11...
Outcome Attributed to Adverse Event Required Intervention; Death;
Patient SexMale